# SDR NACA20020007

- Difficulty date: February 16, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6
- Aircraft serial: 533294
- Aircraft time: 33,027 hours
- Engine: Pwa R2800*
- Engine time: 2,038 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356993
- Part serial: A504VOPO
- Condition: Cracked
- Location: Nr 3 Engine
- Part time: 2,038 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

FEATHERED NR 3 ENGINE DUE TO RAPID BACKFIRING.  REMOVED AND REPLACED NR 4 CYLINDER ON THE NR 3 ENGINE.
